MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI

ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI
Catalog Number CAR-02400
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "(b)(6) 2025, the extension line was found leaking during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the customer returned one connector assembly from a cannon ii plus replacement hub set.Signs of use in the form of biological material were observed on the unit.Visual analysis revealed a small crack along the seam of the arterial hub.No other defects were observed.Leak testing of the returned connector assembly was performed per amrq-000075 rev.17 which states "7.3.4 extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300 kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were flushed with water and individually attached to the leak tester.With the distal end of the metal cannulas occluded, the extension lines were pressurized to 315 kpa for 30 seconds.Leaking was observed at the crack on the red arterial hub and nowhere else.A manual tug test confirmed both luer hubs were securely attached to their respective lumens.A device history record review was performed, and no relevant findings were identified.The instructions for use provided with this kit cautions the user, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." a report of a leak in the extension line was confirmed through complaint investigation of the returned sample.A leak test performed in accordance with iso-10555-1 revealed leaking from a crack on the red arterial luer hub.Visual analysis confirmed the small crack along the seam of the arterial luer hub.This damage is consistent with overtightening or repeated tightening of the hubs.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "on (b)(6) 2025, the extension line was found leaking during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CANNON II PLUS REPLACEMENT HUB SET
Common Device Name
KIT, REPAIR, CATHETER, HEMODI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21975902
Report Number9680794-2025-00383
Device Sequence Number20651329
Product Code NFK
UDI-Device Identifier00801902096111
UDI-Public(01)00801902096111(11)230802(17)260630(10)33F23G0557(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Catalogue NumberCAR-02400
Device Lot Number33F23G0557
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown